Ranjan Kumar Mohanty
Ranjan Kumar Mohanty
Verified email at sau.ac.in
TitleCited byYear
An unconditionally stable difference scheme for the one-space-dimensional linear hyperbolic equation
RK Mohanty
Applied Mathematics Letters 17 (1), 101-105, 2004
1112004
An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation
RK Mohanty, MK Jain
Numerical Methods for Partial Differential Equations: An International …, 2001
1032001
New unconditionally stable difference schemes for the solution of multi-dimensional telegraphic equations
RK Mohanty
International Journal of Computer Mathematics 86 (12), 2061-2071, 2009
1022009
An unconditionally stable ADI method for the linear hyperbolic equation in three space dimensions
RK Mohanty, MK Jain, U Arora
International Journal of Computer Mathematics 79 (1), 133-142, 2002
882002
On the use of high order difference methods for the system of one space second order nonlinear hyperbolic equations with variable coefficients
RK Mohanty, MK Jain, K George
Journal of Computational and Applied Mathematics 72 (2), 421-431, 1996
881996
High accuracy cubic spline finite difference approximation for the solution of one-space dimensional non-linear wave equations
RK Mohanty, V Gopal
Applied Mathematics and Computation 218 (8), 4234-4244, 2011
692011
An unconditionally stable finite difference formula for a linear second order one space dimensional hyperbolic equation with variable coefficients
RK Mohanty
Applied Mathematics and Computation 165 (1), 229-236, 2005
662005
Stability interval for explicit difference schemes for multi-dimensional second-order hyperbolic equations with significant first-order space derivative terms
RK Mohanty
Applied Mathematics and Computation 190 (2), 1683-1690, 2007
642007
A fourth order difference method for the one‐dimensional general quasilinear parabolic partial differential equation
MK Jain, RK Jain, RK Mohanty
Numerical Methods for Partial Differential Equations 6 (4), 311-319, 1990
471990
A new fourth order discretization for singularly perturbed two dimensional non-linear elliptic boundary value problems
RK Mohanty, S Singh
Applied Mathematics and Computation 175 (2), 1400-1414, 2006
462006
A family of variable mesh methods for the estimates of (du/dr) and solution of non-linear two point boundary value problems with singularity
RK Mohanty
Journal of computational and applied mathematics 182 (1), 173-187, 2005
432005
A class of variable mesh spline in compression methods for singularly perturbed two point singular boundary value problems
RK Mohanty, N Jha
Applied Mathematics and Computation 168 (1), 704-716, 2005
412005
An operator splitting method for an unconditionally stable difference scheme for a linear hyperbolic equation with variable coefficients in two space dimensions
RK Mohanty
Applied Mathematics and Computation 152 (3), 799-806, 2004
372004
An O (h4) accurate cubic spline TAGE method for nonlinear singular two point boundary value problems
RK Mohanty, PL Sachdev, N Jha
Applied Mathematics and Computation 158 (3), 853-868, 2004
362004
A family of non-uniform mesh tension spline methods for singularly perturbed two-point singular boundary value problems with significant first derivatives
RK Mohanty, U Arora
Applied Mathematics and Computation 172 (1), 531-544, 2006
342006
Fourth order difference methods for the system of 2D nonlinear elliptic partial differential equations
MK Jain, RK Jain, RK Mohanty
Numerical Methods for Partial Differential Equations 7 (3), 227-244, 1991
341991
Single cell finite difference approximations of O(kh2 + h4) for ∂u/∂x for one space dimensional nonlinear parabolic equation
RK Mohanty, MK Jain, D Kumar
Numerical Methods for Partial Differential Equations: An International …, 2000
282000
Order h4 difference methods for a class of singular two space elliptic boundary value problems
RK Mohanty
Journal of Computational and Applied Mathematics 81 (2), 229-247, 1997
281997
A third-order-accurate variable-mesh TAGE iterative method for the numerical solution of two-point non-linear singular boundary value problems
RK Mohanty, N Khosla
International Journal of Computer Mathematics 82 (10), 1261-1273, 2005
272005
Convergent spline in tension methods for singularly perturbed two-point singular boundary value problems
RK Mohanty, DJ Evans, U Arora
International Journal of Computer Mathematics 82 (1), 55-66, 2005
272005
The system can't perform the operation now. Try again later.
Articles 1–20